EconPapers    
Economics at your fingertips  
 

Quasi-wetting on a sphere

R. Hołyst and A. Poniewierski

Physica A: Statistical Mechanics and its Applications, 1988, vol. 149, issue 3, 622-630

Abstract: Wetting phenomena on a sphere of radius R are studied in the context of the Sullivan model. Neither a first nor a continuous transition is found for finite R. Only in the strict limit of R→∞ a second-order transition appears. For temperatures T higher than the wetting temperature in a flat geometry, T∞w, the thickness l of the enhanced density layer, which forms on the surface of the sphere, is for large R proportional to In R.

Date: 1988
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378437188901239
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:149:y:1988:i:3:p:622-630

DOI: 10.1016/0378-4371(88)90123-9

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:149:y:1988:i:3:p:622-630